Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 331-340
http://dx.doi.org/10.1155/S0161171295000421

On Generic submanifolds of a locally conformal Kahler manifold with parallel canonical structures

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India

Received 23 March 1993; Revised 1 October 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Hasan shahid and A. Sharfuddin, “On Generic submanifolds of a locally conformal Kahler manifold with parallel canonical structures,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 331-340, 1995. doi:10.1155/S0161171295000421